# SDR IPXA10M62807

- Difficulty date: September 10, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft time: 65,890 hours, 9,611 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  LT WING L/E COMP AT XOS 547, CEILING DOUBLER HAS CRACKS AT 2 EA FASTNERS.  REMOVED DAMAGE, FABRICATED, AND INSTALLED REPAIR FILLER, DOUBLER, AND ANGLES IAW SRM 57-40-02 FIG 203, REPAIR 9.
